# SDR DALA12000376305

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN UPPER LOBE TENSION TIES AREA BS 1120 STRINGER-11R FRAME WEB AT STRINGER CUTOUT CRACKED.  MAINTENANCE REPAIRED FRAME PER SRM 53-40-07 REPAIR 1 FIG 201.
